# SDR SWAA2017081515589

- Difficulty date: August 9, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 73,168 hours, 58,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE HOUSING BATTERY CHARGER IAW MM.
